# SDR FDEA200902060466

- Difficulty date: February 6, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- Aircraft time: 48,949 hours, 21,492 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock
- Part number: A254310011
- Condition: Failed
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF NOSE GEAR DOOR AMBER LIGHT REMAINED  ILLUMINATED. NOSE GEAR DOOR NOT CLOSED ECAM. HEAVY  BUFFET AND VIBRATION. SPEED NEVER EXCEEDED 210 KTS.  RETURN TO MKE.  UPLOCK FOUND BROKEN SPRINGS IN NOSE GEAR DOOR UPLOCK  ASSY, WHICH WOULD NOT ALLOW DOOR TO FULLY CLOSE.  REQUIRES DOOR UPLOCK ASSY.  REMOVED AND INSTALLED RT NOSE GEAR DOOR UPLOCK ASSY, REF MM 32-31-14-4. REPRESSURIZED GREEN HYDRAULIC SYSTEM. OPS AND LEAK CHECK NORMAL, REF MM 32-31-00-5 AND 32-33-00-5.  OK TO CONTINUE.
